Anonymous
Anonymous asked in HealthWomen's Health · 1 month ago

I started taking Tri-Lo-Sprintec 5 days ago.Ive been really moody, headaches.Mild cramping, exhausted.Im sexually active what’s going on?

1 Answer

Relevance
  • 1 month ago

    The Hormones in those pills is affecting your hormone levels and body chemistry

    Did you Read the Side Effects of those pills?

    Side Effects

    Nausea, vomiting, headache, bloating, breast tenderness, swelling of the ankles/feet (fluid retention), or weight change may occur. Vaginal bleeding between periods (spotting) or missed/irregular periods may occur, especially during the first few months of use. If any of these effects persist or worsen, tell your doctor or pharmacist promptly. If you miss 2 periods in a row (or 1 period if the pill has not been used properly), contact your doctor for a pregnancy test.

    Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.

    This medication may raise your blood pressure. Check your blood pressure regularly and tell your doctor if the results are high.

    Tell your doctor right away if you have any serious side effects, including: lumps in the breast, mental/mood changes (such as new/worsening depression), severe stomach/abdominal pain, unusual changes in vaginal bleeding (such as continuous spotting, sudden heavy bleeding, missed periods), dark urine, yellowing eyes/skin.

    This medication may rarely cause serious (sometimes fatal) problems from blood clots (such as deep vein thrombosis, heart attack, pulmonary embolism, stroke). Get medical help right away if any of these side effects occur: chest/jaw/left arm pain, confusion, sudden dizziness/fainting, pain/swelling/warmth in the groin/calf, slurred speech, sudden shortness of breath/rapid breathing, unusual headaches (including headaches with vision changes/lack of coordination, worsening of migraines, sudden/very severe headaches), unusual sweating, weakness on one side of the body, vision problems/changes (such as double vision, partial/complete blindness).

    A very serious allergic reaction to this drug is rare. However, get medical help right away if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.

    https://www.webmd.com/drugs/2/drug-152600/tri-lo-s...

Still have questions? Get your answers by asking now.